# SDR ASAA2017032920294

- Difficulty date: March 29, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 41,070 hours, 12,037 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Module
- Part number: 693732478
- Part serial: D02053
- Condition: Faulted
- Location: Cabin Temp
- Part time: 72,483 hours, 35,939 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, PRESSED THE MASTER CAUTION,  AIR CONDITION LIGHT AND ALL 3 ZONE TEMP LIGHTS ON OVERHEAD.  ACFT GROUNDED. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER LT & RT BITE IAW AMM 21-61-00-700-806-002.  CONTROLLERS SHOW SELECTOR , FLT DECK, ZONE FAULTS. RESET FAULTS. TAGGED TWO CIRCUIT BREAKERS.  REMOVED & REPLACED THE TEMP CONTROL MODULE IAW AMM 21-61-15-400-801. RESET THE CIRCUIT BREAKERS. OPS TESTED NORMAL.
